@article{SEMR_2015_12_a36,
author = {A. S. Kartashov and A. I. Sakhanenko},
title = {About conditions of gaussian approximation of kernel estimates for distribution density},
journal = {Sibirskie \`elektronnye matemati\v{c}eskie izvesti\^a},
pages = {766--776},
year = {2015},
volume = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/SEMR_2015_12_a36/}
}
TY - JOUR AU - A. S. Kartashov AU - A. I. Sakhanenko TI - About conditions of gaussian approximation of kernel estimates for distribution density JO - Sibirskie èlektronnye matematičeskie izvestiâ PY - 2015 SP - 766 EP - 776 VL - 12 UR - http://geodesic.mathdoc.fr/item/SEMR_2015_12_a36/ LA - ru ID - SEMR_2015_12_a36 ER -
%0 Journal Article %A A. S. Kartashov %A A. I. Sakhanenko %T About conditions of gaussian approximation of kernel estimates for distribution density %J Sibirskie èlektronnye matematičeskie izvestiâ %D 2015 %P 766-776 %V 12 %U http://geodesic.mathdoc.fr/item/SEMR_2015_12_a36/ %G ru %F SEMR_2015_12_a36
A. S. Kartashov; A. I. Sakhanenko. About conditions of gaussian approximation of kernel estimates for distribution density. Sibirskie èlektronnye matematičeskie izvestiâ, Tome 12 (2015), pp. 766-776. http://geodesic.mathdoc.fr/item/SEMR_2015_12_a36/
[1] E. Gine, V. Koltchinskii, L. Sakhanenko, “Kernel density estimators: convergence in distribution for weighted sup-norms”, Probability Theory and Related Fields, 130:2 (2004), 167–198 | DOI | MR | Zbl
[2] E. Gine, V. Koltchinskii, J. Zinn, “Weighted uniform consistency of kernel density estimators”, Annals of Probability, 32:3B (2004), 2570–2605 | MR | Zbl
[3] L. Sakhanenko, “Asymptotics of suprema of the weighed Gaussian fields with applications to kernel density estimators”, Theory of Probability and its Applications, 59:3 (2015), 415–451 | DOI | Zbl
[4] J. Komlos, P. Major, G. Tusnady, “An Approximation of Partial Sums of Independent RV'-s, and the Sample DF, I”, Z. Wahrsch. verw. Gebiete, 32 (1975), 111–131 | DOI | MR | Zbl
[5] A. V. Skorokhod, “On a Representation of Random Variables”, Theory of Probability and its Applications, 21:3 (1977), 628–632 | DOI | MR | Zbl